# SDR ASAA0947121

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 56,932 hours, 32,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486150
- Condition: Delaminated
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B MID FLAP HAS DELAMINATED DENT ON LOWER SURFACE OF THE TRAILING EDGE 34 INCHES O/B OF I/B TRACK.  BONDED DOUBLER AND FILLER.
